# SDR AALA981010

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31873101
- Condition: Deployed
- Location: Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - WHILE AT THE GATE, THE FORWARD SERVICE DOOR EMERGENCY SLIDE WAS INADVERTENTLY ACTIVATED AND FAILED TO FULLY DEPLOY.  REPLACED FORWARD SERVICE DOOR EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
